# SDR USAA2011091400017

- Difficulty date: September 13, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 36,938 hours, 13,282 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 47145131
- Part serial: 1514
- Condition: Failed
- Location: Stabilizer
- Part time: 36,938 hours, 13,282 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IN CRUISE, ELAC 2 PITCH FAULT, AUTOPILOT 1 AND 2 DISENGAGE, FOLLOWED BY FLIGHT CONTROL STABILIZER JAM AND ALT LAW.  DECLARED EMERGENCY AND LANDED WITHOUT AN INCIDENT.  REMOVED AND REPLACED THS ACTUATOR PER TROUBLESHOOTING CARD 26L00027002, OPS CHECKED GOOD.
